Alert archive / Wisconsin / Tornado Warnings in 2007
Tornado Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Aug 22, 2007, 5:07 PM CDT for Lafayette County, Wisconsin. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 5:07 PM CDT (22:07 UTC)
- Expired
- Aug 22, 2007, 5:27 PM CDT
- In force
- 20 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 118 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KMKX 222207 TORMKX WIC065-222245- /O.NEW.KMKX.TO.W.0016.070822T2207Z-070822T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 PM CDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 545 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES SOUTHWEST OF ARGYLE...OR ABOUT 7 MILES SOUTH OF DARLINGTON...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... ARGYLE BY 535 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4264 9025 4251 9019 4252 8985 4273 8985 $$
3 follow-up statements
000 WWUS53 KMKX 222216 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 516 PM CDT WED AUG 22 2007 WIC065-222245- /O.CON.KMKX.TO.W.0016.000000T0000Z-070822T2245Z/ LAFAYETTE- 516 PM CDT WED AUG 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHEASTERN LAFAYETTE COUNTY... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GRATIOT...OR ABOUT 9 MILES SOUTHEAST OF DARLINGTON...MOVING EAST AT 20 MPH. THE TORNADO WILL BE NEAR... SOUTH WAYNE AND SOMERS BY 530 PM CDT... WOODFORD BY 535 PM CDT... 6 MILES SOUTH OF ARGYLE BY 540 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4264 9025 4251 9019 4252 8985 4273 8985 $$ BORGHOFF
000 WWUS53 KMKX 222221 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 521 PM CDT WED AUG 22 2007 WIC065-222245- /O.CON.KMKX.TO.W.0016.000000T0000Z-070822T2245Z/ LAFAYETTE- 521 PM CDT WED AUG 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR EAST CENTRAL LAFAYETTE COUNTY... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GRATIOT...OR ABOUT 11 MILES SOUTHEAST OF DARLINGTON...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... WOODFORD BY 530 PM CDT... 6 MILES SOUTH OF ARGYLE BY 535 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4261 9003 4252 9002 4254 8984 4271 8984 $$ BORGHOFF
000 WWUS53 KMKX 222227 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 526 PM CDT WED AUG 22 2007 WIC065-222236- /O.CAN.KMKX.TO.W.0016.000000T0000Z-070822T2245Z/ LAFAYETTE- 526 PM CDT WED AUG 22 2007 ...THE TORNADO WARNING FOR EAST CENTRAL LAFAYETTE COUNTY IS CANCELLED... THE ROTATION WITHIN THE STORM HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. NEW SEVERE STORMS WILL PUSH IN FROM THE WEST...THEREFORE A SEVERE THUNDERSTORM WARNING WILL BE ISSUED SHORTLY. LAT...LON 4261 9003 4252 9002 4254 8984 4271 8984 $$ BORGHOFF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:00 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 22, 2:00 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT WED AUG 22 2007 .DISCUSSION...CONCERN REMAINS WITH FLOODING POTENTIAL AS ACTIVE WET PATTERN TO CONTINUE INTO FRIDAY NIGHT. PATTERN CHANGE BRINGS DRIER WEATHER FOR THE WEEKEND. .SHORT TERM...IMMEDIATE CONCERN IS WITH CONVECTION UPSTREAM ACROSS NRN/WRN IA FINGERING INTO WEST CENTRAL AND CENTRAL WI EARLY THIS AFTERNOON. WK SFC BNDRY EXTENDS FM NE WI INTO NE IA...BUT THIS IS TOUGH TO DEFINE GIVEN WEAK FLOW AND DISTURBED ATMOSPHERE FROM CONVECTION UPSTREAM. THE GFS AND THE NAM ARE HANDLING THIS EARLY CONVECTION VERY DIFFERENTLY. NAM SHOWS IT MOSTLY SOUTH OF THE AREA THROUGH 06Z INTO 12Z. WHILE THE GFS PUSHES IT MOSTLY ENE WITH TIME...RIGHT INTO THE NW HALF OF THE CWA. THE GFS SOLUTION IS ALREADY LOOKING LIKE A BETTER FIT WITH REALITY. HPC QPF FIELDS ARE FOLLOWING CLOSER TO THE GFS AS WELL. SHOULD SEE THE HEAVIEST RAIN NW OF MADISON...AN AREA THAT CAN/T AFFORD MUCH MORE RAIN. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR ALL BUT THE NRN TIER OF THE CWA TONIGHT. THE SE CWA IS SOAKED AND IF THE COLD POOL WITH THAT CONVECTION ORGANIZES A BIT MORE...THAT COLD POOL INFLUENCE AND THE MEAN STEERING CURRENTS WOULD TAKE THAT CONVECTION ON A MORE EASTERLY TRAJECTORY...INTO EASTERN AND SOUTHEAST WISCONSIN. RIVERS IN THE SE ARE VERY HIGH. MANY REPORTS OF STANDING WATER. A SHOT OF HEAVY RAIN COULD BE PROBLEMATIC. THUS THE MORE WIDESPREAD COVERAGE OF THE WATCH. SOME S/W ENERGY APPEARS TO EJECT OUT OF THE SW AND INTO THE GREAT LAKES LATE TONIGHT AND THU...SOMEWHAT ENERGIZED BY A DIGGING TROUGH NOW MOVING THROUGH THE NRN ROCKIES. THE NAM LOOKS TO OVER DEVELOP THIS SYSTEM WHILE THE GFS...AGAIN...IS LOOKING BETTER. THE NAM HAS AN UNSEASONABLY STRONG H8 LLV JET IN EXCESS OF 60KTS ACROSS KS BY 12Z THU AND PUSHES IT OVER THE CWA BY OOZ. I PREFER THE MORE RESERVED SOLUTION OF THE GFS...STILL 40KTS...BUT POINTING A BIT MORE SOUTH AND EAST OF THE CWA THAN THE NAM. SINCE THE NAM HAS BEEN STRONGLY BIASED WITH A TOO FAR NORTH SOUTION TO THE QPF AND FORCING FIELDS THIS SUMMER...IT OFFERS SUPPORT FOR FOLLOWING THE GFS. THE FRONTOGENESIS IS WEAK SINCE THE BAROCLINIC ZONE IS WELL NORTH ACROSS WI. BUT THE LLV ISENTROPIC LIFT IS IMPRESSIVE. THE LOW TRACKS ALONG THE FRONT LOCATED ACROSS OUR AREA. THIS SHOULD SPELL MORE RAIN FOR THU INTO THU NGT. THE FRONT MOVES LITTLE IN THE WAKE OF THAT LOW AS YET ANOTHER SFC LOW EJECTS OUT OF THE SOUTHWEST ON FRIDAY. MORE RAIN. SO OUR THREAT FOR MORE FLOODING RAINS OVER THE NEXT 48 TO 60 HOURS IS VERY HIGH AS A SERIES OF WAVES MOVES UP THE SFC FRONT IN A SW FLOW ALOFT. WE WILL LIKELY BE EXTENDING OR RE-ISSUING THE FLASH FLOOD WATCHES AS WE GAIN MORE CLARITY IN THE EVOLUTION OF THIS SYSTEM. A PATTERN CHANGE ARRIVES BY SATURDAY AS A CANADIAN HIGH BUILDS SOUTH. COULD BE DRY INTO MONDAY. INTERESTING ANALYSIS OF THE GFS FOR TUE SHOWS THAT IT/S PROGGED QPF FOR US ON TUE/TUE NIGHT MAY BE THE REMNANTS OF HURRICANE DEAN. A BIT DIFFICULT TO PIN THAT ONE DOWN FOR SURE. && .AVIATION...MAIN CONCERN THIS PERIOD IS NRN IA MCS AND HOW IT WILL EVOLVE TO AFFECT SRN WI THIS EVE AND OVERNIGHT. WILL GRADUALLY SPREAD THE MCS ACRS THE AREA OVERNIGHT TNGT AND LOWER CIGS A BIT. NAM MOS HINTS AT MVFR CIGS IN MSN WHILE GUID UNANIMOUS WITH VFR CIGS IN MKE. WILL NEVERTHELESS HINT AT LOWER CIGS WITH THE CONVECTION BUT FOR THE MOST PART KEEP THINGS VFR. BUFKIT AND LLVL RH PROGS IMPLY SUSTAINED LOWER CIGS SHOULD REMAIN TO THE NORTH OF MKE AND MSN WITH THE PSBL BRIEF DROP DOWN TO MVFR/IFR CIGS IN THE STRONGER CONVECTION LATER TNGT AND ERLY THU MRNG. WILL ALSO CARRY MVFR BR LATER TNGT AND HAVE MVFR VSBYS WITH THE STORMS...THO IFR VSBYS NOT OUT OF THE QUESTION IN THE HEAVIER DOWNPOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR WIZ056>060-062>072. && DAVIS
Hazardous weather outlook, Aug 22, 6:27 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 627 AM CDT WED AUG 22 2007 WIZ046-047-051-052-056>060-062>072-231000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. HEAT INDEX READINGS MAY REACH AROUND 95 DEGREES AROUND MID AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-231000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 22, 4:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 4 SW SUN PRAIRIE 43.14N 89.29W
08/22/2007 DANE WI TRAINED SPOTTER
12 INCHES OF WATER ACROSS ROAD
&&
KRRLocal storm report, Aug 22, 4:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD 1 S LAKE MILLS 43.06N 88.91W
08/22/2007 JEFFERSON WI NWS EMPLOYEE
LOCALIZED STREET FLOODING IN CITY OF LAKE MILLS
&&
KRRLocal storm report, Aug 22, 5:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST OCONOMOWOC 43.10N 88.50W
08/22/2007 E65.00 MPH WAUKESHA WI TRAINED SPOTTER
55 TO 65 MPH WIND GUST
0455 PM TSTM WND GST 9 NNW HARTLAND 43.22N 88.41W
08/22/2007 M65.00 MPH DODGE WI TRAINED SPOTTER
MEASURED FROM HOME WEATHER STATION
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:06 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Sauk | 6 hr |
| Aug 21, 11:49 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 4 hr |
| Aug 22, 12:06 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 54 min |
| Aug 22, 12:37 AM CDT | Flash Flood Warning | MKX | Columbia, Dane | 6 hr |
| Aug 22, 12:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 76 min |
| Aug 22, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 69 min |
| Aug 22, 1:15 AM CDT | Flash Flood Warning | MKX | Green | 6 hr |
| Aug 22, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 57 min |
| Aug 22, 3:00 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 22, 3:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 39 min |
| Aug 22, 3:33 AM CDT | Special Marine Warning | MKX | 42 min | |
| Aug 22, 11:22 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 48 hr |
| Aug 22, 4:27 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Washington | 6 hr |
| Aug 22, 4:41 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| Aug 22, 4:58 PM CDT | Flash Flood Warning | MKX | Waukesha | 6 hr |
| Aug 22, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 42 min |
| Aug 22, 5:13 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 6 hr |
| Aug 22, 5:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 70 min |
| Aug 22, 5:25 PM CDT | Flash Flood Warning | MKX | Rock | 6 hr |
| Aug 22, 5:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 46 min |
| Aug 22, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 60 min |
| Aug 22, 5:40 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Aug 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Aug 22, 6:08 PM CDT | Flash Flood Warning | MKX | Racine, Walworth | 6 hr |
| Aug 22, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| Aug 22, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 19 min |
| Aug 22, 6:39 PM CDT | River Flood Warning | MKX | Green | 13 days |
| Aug 22, 6:43 PM CDT | Flash Flood Warning | MKX | Kenosha | 6 hr |
Nearby
Tornado Warnings in Wisconsin, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.